# SDR AUS20021113

- Difficulty date: September 25, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Faulty
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR INDICATIONS INCORRECT. GROUND RETRACTION TESTS COULD NOT DUPLICATE THE DEFECT.
